# SDR USAABB00080

- Difficulty date: June 8, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Row 13
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND ROW 13 FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
